MathSciNet Relay Station
MathSciNet bibliographic data
MR97298 (20 #3768) 01.00 (46.00)
Kadison, Richard V. Theory of operators. II. Operator algebras. Bull. Amer. Math. Soc. 64 1958 61–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement